so im def stressed out.. Back in August my boyfriend and i had sex the day after my period had ended which was the 19th the condom kinda leaked out so within the hour we went and got Plan B and i took it right away ( prolly even less than an hour of the accident). so anyways i ended up getting 2 periods in august.. well september came along and no period at all!! i started freaking out and ended up taking 2 tests towards the end of the month and both came out negative. Should i even be freaking out or did i miss my period because of the Plan B and is it possible to miss your period because of plan b?
– – – – – –
You should be fine. The double bleeding you experienced in August was most likely just caused by taking Plan B so close to your first period’s ending. When you take a morning after pill so close to your period’s ending, you have a higher probability of experiencing what we call withdrawal bleed (which, on a side note, is not an actual period). Quite likely, that same Plan B has then messed up your regular cycle to the extent that you were irregular also during the month of September. You’ll probably get back to a “normal” schedule during the month of October, though, sometimes, girls have experienced an irregular cycle for several months.